# SDR 96ZZZM640

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 2431600000
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4166 - SHORTLY AFTER TAKEOFF, AFTER GEAR WAS SELECTED 'UP' THE RIGHT MAIN LANDING GEAR INTRASIT LIGHT REMAINED ILLUMINATED.  CREW CYCLED THE GEAR SEVERAL TIMES, BUT THE INTRANSIT LIGHT REMAINED ILLUNMINATED.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE CLEANED AND LUBRICATED THE UPLOCK ROLLERS IAW MM 32-00-00 AND STD MC PRACTICES.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
